alexa Maternal narcotic abuse and the newborn.
Pharmaceutical Sciences

Pharmaceutical Sciences

Pharmaceutica Analytica Acta

Author(s): Alroomi LG, Davidson J, Evans TJ, Galea P, Howat R

Abstract Share this page

Abstract In 50 infants born to women who continued to take heroin during all or part of their pregnancy the drug withdrawal symptoms were mild and were noted in 21 infants (42\%). Only nine infants required treatment. Sudden infant death syndrome occurred in two infants at 4 and 6 months.
This article was published in Arch Dis Child and referenced in Pharmaceutica Analytica Acta

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords